Neumann series and lattice sums

Publisher:
Amer Inst Physics
Publication Type:
Journal article
Citation:
Mcphedran Ross, Nicorovici Nicolae, and Botten Lindsay 2005, 'Neumann series and lattice sums', Amer Inst Physics, vol. 46, no. 8, pp. 083509-1-083509-14.
Issue Date:
2005
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2005000750.pdf525.26 kB
Adobe PDF
We consider sums over the square lattice which depend only on radial distance, and provide formulas which enable sums of functions with Neumann series to be reexpressed as combinations of hypergeometric series. We illustrate the procedure using trigonome
Please use this identifier to cite or link to this item: